# SDR 2008UALA00353

- Difficulty date: January 21, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB CENTER SECTION, AFT FACE OF THE AFT LUG IS CORRODED ON THE AFT SPAR UPPER ATTACH CLEVIS.  MAJOR REPAIR: REMOVED CORROSION. INSTALLED OVERSIZED BUSHING.
